# SDR C2XA03IA010

- Difficulty date: January 28, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 3632001003
- Part serial: 00689
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 2717, AFTER TAKEOFF THE CREW NOTED THAT THE FLAPS FAIL MESSAGE APPEARED AND THE FLAPS DO NOT MOVE.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP POWER DRIVE UNIT, PERFORMED A OPERATIONAL CHECK OF THE FLAPS, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
